# SDR RAIA970804

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Nlg
- Part time: 2,542 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7323 - BMI - NOSE LANDING GEAR INTRANSIT LIGHT REMAINED ILLUMINATED WITH GEAR RETRACTED.  FERRIED A/C TO STL.  MAINTENANCE REPLACED NOSE GEAR UPLOCK SWITCH.  (M)
